Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Doubly stochastic and permutation solutions to AXA = XAX when A is a permutation matrix||Journal:||Linear Algebra and its Applications||Volume:||661||First page:||79||Last page:||105||Issue Date:||2022||Rank:||~M21||ISSN:||0024-3795||DOI:||10.1016/j.laa.2022.12.013||Abstract:||
Let A be a permutation matrix. We prove that the equation has nontrivial doubly stochastic solutions if and only if A has at least one nonzero entry on its main diagonal. We provide an algorithm for obtaining some of these doubly stochastic solutions. Afterwards, we completely characterize the set of permutation solutions for this equation: we obtain the if and only if criteria for their existence, provide an algorithm for the exact solutions in closed form, prove that they are all non-commuting solutions for the initial equation and we calculate the cardinality of this set. These findings generalize some previously known results regarding this topic.
|Keywords:||Yang-Baxter-like matrix equation | Stochastic matrices | Permutation matrices||Publisher:||Elsevier|
Show full item record
checked on Dec 8, 2023
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.